Top 10 Fexofenadine HCL 180 Mg Tablet – Allergy Medicine

No comments
As an Amazon Associate I earn from qualifying purchases.

1. Magno-Humphries

#ad

Allergy Relief | Fexofenadine HCl 180 mg | Non-Drowsy Antihistamine | 100 Count Tablets

#ad
Magno-Humphries #ad - Compare to Allegra Allergy active ingredient. Fexofenadine HCl 180 mg. 100 count Tablets. Non-Drowsy. Indoor & Outdoor Allergies.
BrandMagno-Humphries #ad
ManufacturerMagno-Humphries #ad

2. ValuMeds

#ad

Allergies | Kids, Adults Compare to Allegra Tablets, ValuMeds 24-Hour Allergy Medicine 100-Count Fexofenadine HCl Tablets | Non-Drowsy Antihistamine | Pollen, Dry, Itchy Eyes, Hay Fever

#ad
ValuMeds #ad - Non-drowsy formula – A true non-drowsy formula for kids and adults. Advanced 24-hour relief – formulated with 180mg of Fexofenadine HCl, you’ll enjoy a full day of relief from all your indoor and outdoor allergy symptoms.

Perfect for staying allergy-free every day. Clarify allergy symptoms – relieve allergies with this non-drowsy medicine that helps relieve sneezing, itchy and watery eyes, runny nose, and itchy nose and throat. Fast-acting support – enjoy 24-hour allergy relief starting within a single hour of use and lasting a full day after ingestion. Inside and outside protection – this advanced allergy-relief formula can help relieve symptoms caused by hay fever, pollen, pet dander, and other common allergens.
BrandValuMeds #ad
ManufacturerGranules #ad
Part NumberGGFPS661-R

3. Amazon Basic Care

#ad

Non-Drowsy, Fexofenadine Hydrochloride Tablets, Amazon Basic Care Allergy, 180 mg, 150 Count, Antihistamine for Allergy Relief

#ad
Amazon Basic Care #ad - Allergy medicine: temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat.

Non-drowsy antihistamine: This medicine is non-drowsy, allowing you to go about your day with all day allergy relief. Active ingredient: the active ingredient in amazon Basic Care Allergy is Fexofenadine Hydrochloride 180 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Read the label: approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 12 years of age and older. Compare to Allegra Allergy active ingredient. All day allergy relief: one dose of Amazon Basic Care Allergy works up to 24 hours to relieve allergy symptoms.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.37 Inches
Length2.28 Inches
Weight0.01 Pounds
Width2.28 Inches
Part Number57147
Model57147

4. Cabinet

#ad

Adults Compare to Allegra Tablets, Allergies | Kids, Cabinet Fexofenadine HCl 180mg | 24-Hour Allergy Medicine | 100-Count | Non-Drowsy Antihistamine | Pollen, Itchy Eyes, Dry, Hay Fever

#ad
Cabinet #ad - Perfect for staying allergy-free every day. Non-drowsy formula – a true non-drowsy formula for kids and adults, the active ingredients in our medicine is similar to that of prescription-strength Allegra.

Inside and outside protection – this advanced allergy-relief formula can help relieve symptoms caused by hay fever, pollen, pet dander, and other common allergens. Advanced 24-hour relief – formulated with 180mg of Fexofenadine HCl, you’ll enjoy a full day of relief from all your indoor and outdoor allergy symptoms. Fast-acting support – enjoy 24-hour allergy relief starting within a single hour of use and lasting a full day after ingestion. Clarify allergy symptoms – relieve allergies with this non-drowsy medicine that helps relieve sneezing, runny nose, itchy and watery eyes, and itchy nose and throat.
BrandCabinet #ad
ManufacturerCabinet Health, Inc. #ad
Part NumberCAB-10002

5. Wellness Basics

#ad

Fexofenadine HCL Allergy Relief 180 mg Tablet

#ad
Wellness Basics #ad - 24 hour relief of: sneezing, Runny nose, Itchy, watery eyes, Itchy troat or nose. Indoor & Outdoor Allergies. Allergy Relief. Non-drowsy. Compare to active ingredient in Allergra Allergy 24 Hour.
BrandWellness Basics #ad
ManufacturerPL Developments #ad
Height4.13 Inches
Length2.25 Inches
Width2.25 Inches

6. Camber Consumer Care

#ad

Allergy Relief | Fexofenadine Hydrochloride 180mg 500 Count Tablets | Family Size

#ad
Camber Consumer Care #ad - Compare to Allegra Allergy active ingredient. Indoor & Outdoor Allergies. Fexofenadine hcl USP, 180 mg. Non-Drowsy. Family size - 500 count TABLETS.
BrandCamber Consumer Care #ad
ManufacturerCAMBER CONSUMER CARE #ad
Part NumberFEX18021

7. Reliable-1 Laboratories

#ad

150 ct per Bottle 1 Pack, Reliable-1 Laboratories Fexofenadine 180 mg

#ad
Reliable-1 Laboratories #ad - 24 hr hydrochloride tablets USP, 180 mg. Buy reliable 1 laboratories Fexofenadine with confidence! Original prescription strength. 150 tablets per bottle. Compare to Allegra Allergy active ingredient. Helps relieve sneezing, itching, itchy watery eyes, runny nose, itchy nose or throat.
BrandReliable-1 Laboratories #ad
ManufacturerReliable-1 Laboratories #ad
Part NumberR1LFEXO2

8. CAMBER PHARMACEUTICALS, INC

#ad

Camber Consumer Care Non Drowsy Fexofenadine HCL 180 MG 60ct Tablet for Allergy Relief

#ad
CAMBER PHARMACEUTICALS, INC #ad - Non drowsy allergy Relief 180 Mg. Sneezing and runny Nose, Indoor and Outdoor Allergies. Itchy, nose, watery Eyes, and Throat. Advanced 24 Hour Relief. Prescription strength 180 Mg antihistamine made in USA.
BrandCAMBER PHARMACEUTICALS, INC #ad
ManufacturerCAMBER #ad
Height2 Inches
Length4 Inches
Weight0.15 Pounds
Width4 Inches
Part NumberFEX-HYDRO-60CT

9. Amazon Basic Care

#ad

Antihistamine for Allergy Relief, Non-Drowsy, Amazon Basic Care Allergy, 30 Count, Fexofenadine Hydrochloride Tablets, 180 mg

#ad
Amazon Basic Care #ad - Compare to Allegra Allergy active ingredient. All day allergy relief: one dose of Amazon Basic Care Allergy works up to 24 hours to relieve allergy symptoms.

Non-drowsy antihistamine: This medicine is non-drowsy, allowing you to go about your day with all day allergy relief. Active ingredient: the active ingredient in amazon Basic Care Allergy is Fexofenadine Hydrochloride 180 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Allergy medicine: temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat. Read the label: approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 12 years of age and older.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.81 Inches
Length1.66 Inches
Weight0.13 Pounds
Width3.56 Inches
Part Number57139
Model57139

10. KIRKLAND SIGNATURE

#ad

180 Mg 180 Tablets, Kirkland Signature Aller-FEX

#ad
KIRKLAND SIGNATURE #ad - Indoor/Outdoor allergy relief. Compare to Allegra Allergy active ingredient. Non-drowsy. Fexofenadine hcl 180 mg. 1 allergist recommended active ingredient.
BrandKIRKLAND SIGNATURE #ad
ManufacturerKirkland Signature #ad
Height4.72 Inches
Length2.36 Inches
Weight0.37 Pounds
Width2.36 Inches
Part NumberOF-F1Z2-LVTQ
ModelOF-F1Z2-LVTQ